# SDR SWIA2021110261797

- Difficulty date: October 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 5,515 hours, 4,529 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, PILOTS NOTICED WHAT FELT LIKE A NOSE TIRE ISSUE (POSSIBLY A FLAT NOSE TIRE) PRIOR TO ROTATION. UPON ROTATION, THE NOSE GEAR SEEMED TO RETRACT SLOWLY AND NOT NORMALLY. AT THIS TIME, TOWER INFORMED US THEY HAVE OBSERVED THREE (3) LOUD BOOMS AND FIRE SHOOTING OUT OF THE RIGHT ENGINE. THERE WAS NO ABNORMAL ENGINE INDICATIONS. TOWER OBSERVED AT THE END OF THE RUNWAY A SMOKE TRAIL WHICH CONTINUED UNTIL WE TURNED CROSSWIND AS WE RETURNED TO THE FIELD FOR A PRECAUTIONARY LANDING. THE AIRCRAFT RETURNED TO THE FIELD AND LANDED NORMALLY. THERE WERE NO ABNORMAL ENGINE INDICATIONS OR VIBRATIONS FROM TAKEOFF UNTIL WE ARRIVED AT THE GATE TO SHUTDOWN THE ENGINES.    FLIGHT 3870.    REMOVED AND REPLACED RH ENGINE IN REFERENCE WITH TASK CARD 72-400-1000-SKY AND AMM 71-00-00 AND FORM M-187. / CALIBRATED TOOLS: 20-100 FTLB TORQUE WRENCH SN 1114501395, 40-200 INLB TORQUE WRENCH SN 0614500294, 50-250 FTLB TORQUE WRENCH SN 1006200835, DIGITAL PROTRACTOR SN MKE-062A, DYNOMETER SN 034420, SAFETY WIRE GUN SN 061985 OPS AND LEAK CHECKS GOOD.
